# SDR UIEA2018052280913

- Difficulty date: May 18, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,227 hours, 16,393 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESENDING THROUGH 18000 FEET, LOST RIGHT GENERATOR, RAN QRH FOR RT AC BUSS OFF, RESET GEN & ISOLATION BUSS TIE,  NO ANOMOLIES AFTER RESET.  SERVICED THE RT IDG IAW AMM 12-13-03 , PERFORMED BPCU BITE PROCEDURE,  NO FAULTS NOTED IAW FIM 24-20 FT 801 IAW MX OPERATED NR 2 ENGINE, VERIFIED PROPER OPERATION OF IDG AT IDLE ENGINE RUN IAW AMM 71-00-00, OPS CHECKED OK.
